Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Brun's Constant

Daniel Shanks and John W. Wrench, Jr.
Mathematics of Computation
Vol. 28, No. 125 (Jan., 1974), pp. 293-299
DOI: 10.2307/2005836
Stable URL: http://www.jstor.org/stable/2005836
Page Count: 7
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Brun's Constant
Preview not available

Abstract

This note reviews previous work and presents new numerical data and analytical development concerning a constant that arises in Brun's famous theorem about twin primes.

Page Thumbnails

  • Thumbnail: Page 
293
    293
  • Thumbnail: Page 
294
    294
  • Thumbnail: Page 
295
    295
  • Thumbnail: Page 
296
    296
  • Thumbnail: Page 
297
    297
  • Thumbnail: Page 
298
    298
  • Thumbnail: Page 
299
    299